# SDR AWXA200300281

- Difficulty date: March 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,451 hours, 25,909 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 851JB
- Condition: Faulty
- Location: Nr 1 Engine P1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM SJD TO PHX RECEIVED NR 1 ENGINE PROBE HEAT STATUS MESSAGE, DECLARED EMERGENCY AND LANDED WITHOUT EVENT. MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE P1 PROBE, OPERATIONAL CHECK WAS GOOD IAW BMM 30-34-00.
